# SDR IXXA0200150S

- Difficulty date: October 16, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 82,897 hours, 34,853 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Part time: 82,897 hours, 34,853 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION, A CRACK WAS DISCOVERED ON THE LOWER FORWARD CORNER OF THE  AFT RIGHT SERVICE DOOR STATION 1620.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION  REPAIR OF DOUBLER AND TRIPLER IN ACCORDANCE WITH DOUGLAS STRUCTURAL MANUAL.
